# SDR EE4Y100519

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 15,754 hours, 7,537 cycles
- Engine: Iae V2524A5
- Engine time: 15,754 hours, 7,537 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: D54530052220300
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, PYLON AFT FIXED FAIRING, OTBD/RT LATERAL SKIN PANEL WITH CORROSION, (PANEL PN: D54530052220300) THE CORROSION REQUIRES A MAJOR REPAIR.
